×

Locally \(G_ \delta\) spaces. (English) Zbl 0114.14001


Keywords:

topology
PDF BibTeX XML Cite
Full Text: EuDML

References:

[1] E. Čech: On Bicompact Spaces. Ann. of Math. 38 (1937), 823-844. · Zbl 0017.42803
[2] Z. Frolík: Generalisations of \(G_\delta\)-property of Complete Metric Spaces. Czech. Math. J. 10 (85) 1960, 359-379. · Zbl 0100.18701
[3] Z. Frolík: Topological Product of two Pseudocompact Spaces. Czech. Math. J. 10 (85), 1960, 339-349. · Zbl 0099.38503
[4] Z. Frolík: Topological Product of Two Countably Compact Spaces. Czech. Math. J. 10 (85), 1960, 329-338. · Zbl 0099.38502
[5] Z. Frolík: Invariance of \(G_\delta\)-spaces under mappings. Czech. Math. J. 10 (86), 1961, 259 -261.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.